# SDR USAA2013092300011

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 29,543 hours, 7,375 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR FWD WINDOW CRAZED AND CRACKED.  R & R L1 DOOR WINDOW.
